# SDR ASAA2022050438226

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 42,234 hours, 12,222 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 38838362
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START FUEL LEAKING FROM APU DRAIN. GROUNDED - YES. REMOVED AND REPLACED PRIMARY FUEL MANIFOLD PER B737-800 AMM 49-31-16. APU OPERATIONAL CHECK GOOD PER AMM 49-11-00. NO LEAKS NOTED.
